# SDR AWXA200100510

- Difficulty date: September 12, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 52,543 hours, 41,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6546568524
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C17 CK - "C" - AREA OF CORROSION FOUND ON FWD SIDE OF AFT PRESS. BULKHEAD, BS 1016, FROM LBL 7 TO RBL 7, WL 190.  MAINTENANCE REMOVED CORROSION AND ACCOMPLISHED AFT PRESS. BULKHEAD REPAIR IAW AWA ER 03-5312-01269-DL1.
